Harmonic maps into the exceptional symmetric space G 2 /SO(4)

Svensson, M and Wood, JC (2015) Harmonic maps into the exceptional symmetric space G 2 /SO(4). Journal of the London Mathematical Society, 91 (1). pp. 291-319. ISSN 0024-6107

Abstract

Metadata

Authors/Creators:
  • Svensson, M
  • Wood, JC
Dates:
  • Published: February 2015
  • Published (online): 18 December 2014
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 10 Feb 2017 16:27
Last Modified: 10 Feb 2017 16:27
Published Version: https://dx.doi.org/10.1112/jlms/jdu073
Status: Published
Publisher: Oxford University Press
Identification Number: https://doi.org/10.1112/jlms/jdu073
Related URLs:

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export

Statistics